Alert archive / Oklahoma / Freeze Watches in 2021
Freeze Watch 2, NWS Norman, OK
NWS Norman, OK issued this freeze watch at Apr 18, 2021, 2:03 AM CDT for 8 counties in Oklahoma. It took effect at Apr 20, 2021, 5:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2021, 2:03 AM CDT (07:03 UTC)
- In effect from
- Apr 20, 2021, 5:00 AM CDT
- Expired
- Apr 19, 2021, 2:12 AM CDT
- In force
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
137 WWUS74 KOUN 180703 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 203 AM CDT Sun Apr 18 2021 OKZ004>006-009>011-014-015-181515- /O.NEW.KOUN.FZ.A.0002.210420T1000Z-210420T1500Z/ /O.NEW.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, and Leedey 203 AM CDT Sun Apr 18 2021 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the first Freeze Watch, sub-freezing temperatures as low as 29 possible. For the second Freeze Watch, sub- freezing temperatures as low as 25 possible. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills and Dewey Counties. * WHEN...For the first Freeze Watch, from late Monday night through Tuesday morning. For the second Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OKZ007-008-012-013-016>047-050-TXZ083>090-181515- /O.NEW.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Love-Hardeman-Foard-Wilbarger-Wichita- Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 203 AM CDT Sun Apr 18 2021 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
3 follow-up statements
805 WWUS74 KOUN 181500 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1000 AM CDT Sun Apr 18 2021 OKZ004>006-009>011-014-015-182200- /O.CON.KOUN.FZ.A.0002.210420T1000Z-210420T1500Z/ /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, and Leedey 1000 AM CDT Sun Apr 18 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the first Freeze Watch, sub-freezing temperatures as low as 29 possible. For the second Freeze Watch, sub- freezing temperatures as low as 25 possible. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills and Dewey Counties. * WHEN...For the first Freeze Watch, from late Monday night through Tuesday morning. For the second Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ OKZ007-008-012-013-016>047-050-TXZ083>090-182200- /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Love-Hardeman-Foard-Wilbarger-Wichita- Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1000 AM CDT Sun Apr 18 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
001 WWUS74 KOUN 182109 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 409 PM CDT Sun Apr 18 2021 OKZ004>006-009>011-014-015-191100- /O.CON.KOUN.FZ.A.0002.210420T1000Z-210420T1500Z/ /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, and Leedey 409 PM CDT Sun Apr 18 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the first Freeze Watch, sub-freezing temperatures as low as 29 possible. For the second Freeze Watch, sub- freezing temperatures as low as 25 possible. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills and Dewey Counties. * WHEN...For the first Freeze Watch, from late Monday night through Tuesday morning. For the second Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ OKZ007-008-012-013-016>047-050-TXZ083>090-191100- /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Love-Hardeman-Foard-Wilbarger-Wichita- Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 409 PM CDT Sun Apr 18 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
633 WWUS74 KOUN 190712 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 212 AM CDT Mon Apr 19 2021 OKZ004>006-009>011-014-015-191515- /O.UPG.KOUN.FZ.A.0002.210420T1000Z-210420T1500Z/ /O.NEW.KOUN.FZ.W.0002.210420T0900Z-210420T1500Z/ /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, and Leedey 212 AM CDT Mon Apr 19 2021 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28 expected. For the Freeze Watch, sub-freezing temperatures as low as 27 possible. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills and Dewey Counties. * WHEN...For the Freeze Warning, from 4 AM to 10 AM CDT Tuesday. For the Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OKZ021-191515- /O.NEW.KOUN.FZ.W.0002.210420T0900Z-210420T1500Z/ /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Beckham- Including the cities of Elk City and Sayre 212 AM CDT Mon Apr 19 2021 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Beckham County. * WHEN...For the Freeze Warning, from 4 AM to 10 AM CDT Tuesday. For the Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OKZ007-008-012-013-016>020-022>047-050-TXZ083>090-191515- /O.CON.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Love-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor- Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 212 AM CDT Mon Apr 19 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this freeze watch went out at Apr 18, 2:00 AM CDT, 3 minutes earlier.
Area forecast discussion, Apr 18, 2:00 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
200 AM CDT Sun Apr 18 2021
...New LONG TERM...
.SHORT TERM...
(This evening through Sunday)
Issued at 220 PM CDT Sat Apr 17 2021
Scattered light showers/sprinkles possible through mid-evening
across northern into central Oklahoma as s/wv trough progresses
eastward across Kansas. While the capping inversion does erode
somewhat late this afternoon and this evening, it should remain
pronounced enough to discourage deep convection. There is a deep
enough layer of moisture beneath the cap, evident by expansive
stratocu field across Kansas and Oklahoma this afternoon, to allow
these showers to persist into the evening. Main area that could be
impacted appears to be around Medford/Enid/Ponca City, southward
toward Stillwater.
Otherwise, a general clearing trend is expected tonight into Sunday,
and with the decreasing northerly wind, a light freeze appears
possible across portions of northern and western Oklahoma. If we see
enough clearing and winds weaken sufficiently, could see patchy
frost as far south as our western north Texas counties and eastward
into central Oklahoma. Amount of mid-level cloud cover will be
tricky, with bands of clouds associated with mentioned s/wv trough
across northern and central Oklahoma, and deformation band farther
south and west. Winds not expected to drop off completely, but light
enough where we could get patchy frost in sheltered areas. We will
go ahead and mention frost in the forecast for late tonight and
early Sunday morning. With less cloud cover Sunday, we should warm
up into the 60s most areas.
&&
.LONG TERM...
(Monday through Saturday)
Issued at 200 AM CDT Sun Apr 18 2021
Warm conditions on Monday will give way to a period of cooler
weather when a cold front arrives Monday evening to northwestern OK.
The front will move out of southeast OK by midday Tuesday. A well-
defined upper short-wave trough, extending from a low over southern
Ontario, will accompany the front. Along with a strong MSLP gradient
and vertical mixing, winds nearing advisory criteria are expected in
western Oklahoma Tuesday morning behind the cold front. Limited
moisture, but sufficient lift will bring a chance for rain/snow to
northwestern OK early Tuesday as the trough passes quickly to the
east. The air mass will be cool enough to bring a freeze to
northwestern OK Tuesday morning. As the surface high drifts over OK
Wednesday morning, most of western and central OK may have freezing
temperatures. A freeze watch is in effect for these two mornings.
Lower-level moisture will travel north over western TX and the
panhandles while several waves in northwesterly flow and an upper low
in the southwestern U.S. evolve together to bring a period of lift
over OK. Rain chances increase through Friday afternoon. Afterward,
a cold front is expected Saturday with the main part of the upper
low well south of the Red River. Given the flow regime, the surface
air mass will probably pass to the northeast of OK.
&&
.AVIATION...
(06Z TAFS)
Issued at 1059 PM CDT Sat Apr 17 2021
Unrestricted ceilings and visibilities are expected through the
period.
Low to mid level clouds will be abundant tonight, but any
ceilings should remain VFR. Northwest winds will shift to to
south/southeast toward the end of the TAF period.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 63 40 72 38 / 0 0 0 10
Hobart OK 66 37 73 36 / 0 0 0 20
Wichita Falls TX 66 39 74 43 / 0 0 0 10
Gage OK 65 35 73 29 / 0 0 0 30
Ponca City OK 64 37 73 35 / 0 0 0 30
Durant OK 66 42 73 47 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Watch from late Tuesday night through Wednesday morning
for OKZ004>047-050.
Freeze Watch from late Monday night through Tuesday morning for
OKZ004>006-009>011-014-015.
TX...Freeze Watch from late Tuesday night through Wednesday morning
for TXZ083>090.
&&
SHORT TERM...11
LONG TERM....09
AVIATION...10Hazardous weather outlook, Apr 17, 2:19 PM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 219 PM CDT Sat Apr 17 2021 OKZ004>048-050>052-TXZ083>090-181000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 219 PM CDT Sat Apr 17 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Freeze... A light freeze is expected across northwest Oklahoma tonight and early Sunday morning. Patchy frost is also possible farther south all the way into western north Texas and also eastward into central Oklahoma. Cover tender vegetation to avoid damage or bring indoors if possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorm chances return next Thursday and Friday. Severe storms appear possible. .Snow... Light accumulations of snow will be possible across northern and western Oklahoma Monday night and Tuesday morning. No significant impacts are currently expected. .Freeze... Freezing temperatures are possible again Tuesday and Wednesday mornings northern and western Oklahoma. Frost conditions will be seen farther south across most of Oklahoma and northern Texas Wednesday morning. Cover tender vegetation to avoid damage or bring it indoors if possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:03 AM CDT | Freeze Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.